Multidimensional matrix inversions and elliptic hypergeometric series on root systems
Artikel i vetenskaplig tidskrift, 2020

Multidimensional matrix inversions provide a powerful tool for studying multiple hypergeometric series. In order to extend this technique to elliptic hypergeometric series, we present three new multidimensional matrix inversions. As applications, we obtain a new Ar elliptic Jackson summation, as well as several quadratic, cubic and quartic summation formulas.

Elliptic hypergeometric series

Hypergeometric series associated with root systems

Multidimensional matrix inversion

Författare

Hjalmar Rosengren

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Michael J. Schlosser

Universität Wien

Symmetry, Integrability and Geometry - Methods and Applications

1815-0659 (ISSN)

Vol. 16 1-21 088

Ämneskategorier

Algebra och logik

Beräkningsmatematik

Signalbehandling

DOI

10.3842/SIGMA.2020.088

Mer information

Senast uppdaterat

2020-10-19